# SDR UALA2012020900789

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 73,702 hours, 22,837 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP TO 150 DEGREES AND UNCONTROLLABLE.  FOUND FLIGHT DECK TRIM AIR VALVE NOT FULLY CLOSED AND DUCT TEMP ABOVE 100 DEGREES.  CYCLED FD TEMP CTRL SWITCH AND TRIM AIR SWITCH.  INDICATIONS AND VALVE OPERATIONS NOW NORMAL.
